# SDR 07FDEA04783

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP SECONDARY UP STOP FITTING FOUND CRACKED.   RIGHT HAND WING OUTBOARD FLAP ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-  30-4. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM N00654 FOR WORK DETAILS.
